# SDR 08FDEA00729

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: ANB71042
- Condition: Damaged
- Location: Wing To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE, TO WING FILLET PANEL 152GT HAS A CHUNK OUT OF THE LOWER EDGE.  REMOVED DAMAGED, CLEANED & PREPPED REPAIR.   APPLIED REPAIR   PLYS & VAC BAGGED. CURED & SANDED.  APPLIED FIBERGLASS SEALER, CURED & SANDED SMOOTH IAW SRM 51-43-01 VOL II PARA 16-A (4) & 16-A (10).  APPLIED REFINISH IAW SRM 51-21-02;  VOL II. MINOR REPAIR
